# SDR ASOA2015072813395

- Difficulty date: July 28, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 27,464 hours, 19,443 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

12 CD SIDEWALL LOWER EXIT SIGN HAD ONE LIGHT BULB BURNED OUT.  R & R THE BULB IAW AMM 33-51-05.  OPS CHECKED GOOD.
